Discussions By Condition: Sexual conditions

Abnormal Vaginal Bleeding with Pain

Posted In: Sexual conditions 1 Replies
  • Posted By: JRucco
  • January 1, 2007
  • 03:34 AM

:confused: Just wondering if anyone has ever had anything similar?? 3 weeks ago I went on a Vaginal Antibiotic Gel for Bacterial Vaginosis. The day I started the treatment I started Bleeding. I figured the medicine was cancelling out the birth control (seasonel) that I take. However its two weeks after I stopped the treatment and I am still bleeding and having pain. Sometimes its quite moderate, other times its light. It comes and goes. I have not stopped my birth control.
I went to my Dr's office two days ago, and was seen by a different practicioner as mine was on vacation.
He did a vaginal exam, and said he didnt really know, that it might be endomitritis, or a tubal pregnancy but "he didnt really feel anything." So he gave me a two week Rx of antibiotics twice a day.
I am extremely frustrated with this Dr. I am planning on seeing a specialist next week.
If anyone has any input, it would be much appreciated.

Thank you!

Reply Flag this Discussion

1 Replies:

  • Ask for an ultrasoud (abdominal and transvaginal). You MIGHT have tumors (fibroids) that could be hard to detect. I am talking from my personal experience ;)
    Anonymous 42,789 Replies
    • February 5, 2007
    • 06:59 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?